# SDR VNAA202102161111

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 13,936 hours, 12,610 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 80 KNOTS THE CREW RECIEVED AN AMBER ANTI ICE MESSAGE AND REJECTED THE TAKE OFF. THEY PULLED OVER AND CALLED MAINTENACE AT WHICH POINT THE MESSAGE WAS CLEARED. THE AIRCRAFT IS ON ITS WAY TO ITS DESTINATION. NO EMERGENCY.
